# SDR DALA2014070403917

- Difficulty date: July 4, 2014
- Submitted: July 7, 2014
- Operation: Air carrier
- Aircraft: N3772H
- Make and model: Boeing 737832
- Aircraft serial: 30823
- Aircraft time: 13,969 hours, 4,719 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Bs 360
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND A GOUGED IN THE FUSELAGE SKIN. THE GOUGE IS LOCATED ACROSS THE BUTT JOINT AT BS 360 FROM SECTION 41 TO SECTION 43. BETWEEN S18-19L. MAINTENANCE REPAIRED IAW ERA 527226.
